# SDR UPS02439071

- Difficulty date: August 9, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 79,834 hours, 15,049 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RH BS 1480 BULKHEAD EXTENSION FITTING BOLT HOLE #11 FOUND CRACK.     RH BS  1480 BULKHEAD #11 HOLE AT EXTENSION FITTING REAMED TO 0.625" AND BUSHING INSTALLED AS PER SB 747-53A2390 REWORKED HOLE INSPECTED NIL CRACK FOUND AS PER NTM PART 6 51-00-00 FIG 1.
